Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Remark on elliptic units in a $ \mathbb{Z}_p$-extension of an imaginary quadratic field


Author: Tsuyoshi Itoh
Journal: Proc. Amer. Math. Soc. 137 (2009), 473-478
MSC (2000): Primary 11R23; Secondary 11G16
Published electronically: August 20, 2008
MathSciNet review: 2448566
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We shall study the group of units modulo the group of elliptic units in a $ \mathbb{Z}_p$-extension of an imaginary quadratic field.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11R23, 11G16

Retrieve articles in all journals with MSC (2000): 11R23, 11G16


Additional Information

Tsuyoshi Itoh
Affiliation: College of Science and Engineering, Ritsumeikan University, 1-1-1 Noji Higashi, Kusatsu, Shiga, 525-8577, Japan
Email: tsitoh@se.ritsumei.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09506-3
PII: S 0002-9939(08)09506-3
Received by editor(s): September 4, 2007
Received by editor(s) in revised form: January 23, 2008
Published electronically: August 20, 2008
Communicated by: Ken Ono
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.